Jump to content
CrazyBoards.org

Trouble doing anything


Recommended Posts

I'm not sure exactly where this post belonged, but I'm assuming it has something to do with my bipolar disorder.

I was diagnosed bipolar (along with another few disorders) a few months ago and put on a healthy dose of Lithium. I use seroquel very infrequently to calm my intense episodes, but I haven't used it in quite awhile.

It seems nowadays I'm getting very nervous, angry and aggressive whenever it comes to doing, well, anything. For example, I was at my local movie theater seeing X3 yesterday when the ticket woman told me it was sold out. I've always been a pretty law-abiding citizen, but at this point I didn't give a flying fuck about the law, society, or even morality. My only impulse was to put her skull through something very sharp. After some intense emotions, I was able to restrain myself and drag my rage-filled body to my car, where I let loose emotions that seem to have been plaguing me for quite awhile on the interior of my car (not recommended).

When I returned home, I dosed up on some benzodiazepenes and seroquel and pretty much knocked myself out.

I'm writing this the day after these events because I have no where else to turn. My psychiatrist tells me to dose up on benzos when I'm feeling manic, but they only make me feel like shit afterwards. I'm hoping I'm not going to do anything drastic, but it seems that I have no where else to turn.

P.S. My movie theatre episode was one of hundreds that I've been through, I was only providing an example.

P.P.S It seems my extreme rage filled mania episodes have been getting progressively worse since my girlfriend left me. She refuses to even consider getting back together with me, and she was the only thing I have ever had. Looks like I better get another relationship with a cold pint.

Link to comment
Share on other sites

hi Pandaren - just a quick thought, are you having any kind of talking therapy? Especially since you say the rages are worse since your girlfriend left (sorry to hear about that by the way), maybe the rage is partly undealt-with emotions? When I was first diagnosed I kind of thought "fine then" and went off to deal with it, but a couple of months later asked the psychiatrist if there was someone I could talk to about it - it's a hell of a thing to come to terms with. I spent a few months seeing a community psychiatric nurse once a week, working through things, learning to be comfortable(ish) with the diagnosis. So maybe it's a bit of that too?

Of course, all of the above is purely academic if you are already doing a talk therapy! ;)

Link to comment
Share on other sites

Have you talked to your pdoc about what has been happening recently and how often?

Sorry, I couldn't tell if you were taking the benzos with the seroquel when you were experiencing hypomania, or your doctor said when you had anger issues or both.

Benzodiazepines can sometimes increase feelings of depression and if you are agitated it could be build-up of the emotional issues from recent events but also rebound from meds and an increase in depression? I'm just throwing out ideas. I'm not sure quite how often you are taking them to counter these episodes.

But you should talk to your doctor and tell tham specifically what is going on and that you aren't ok. You don't have to feel like this all the time- anxiety build up and agression and trying to control them can really effect your functioning. And I really agree on the talk therapy, if you aren't doing that already.

~navy~

Link to comment
Share on other sites

i recently endured a week of antibiotics which really sent me over the edge. absolutely everything irritated the hell out of me. inanimate objects, people, the way they walked, looked, dressed, gestured. i knew i was out of control when i wanted to beat up a little girl for wearing lime green, head to toe. it was generalized irritability/pissed off disorder until i finished the antibiotics.

.if you're having generalized mood stuff, or even if it's situational, it really sounds like you need your meds adjusted.

like the others say, see your pdoc and much luck,

7

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...